# SDR TWAA0008102

- Difficulty date: May 22, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 8,487 hours, 4,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION FOUND EGRESS LIGHTS INOP AT ROWS 22 - 23.  REPLACED 2 BATTERIES AND OPERATIONAL CHECKED PER M33-59-00.  AC09 04-16-00 JFK.
